MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STERNAL ZIPFIX WITH NEEDLE STERILE/20 PACK; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STERNAL ZIPFIX WITH NEEDLE STERILE/20 PACK; CERCLAGE FIXATION
Model Number 08.501.001.20S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a cabg procedure on an unknown date, a zipfix needle broke.When closing the sternum, the surgeon started to push a zipfix through and the needle broke off the zip about a centimeter from the end of the needle.A new zip fix was opened.Procedure outcome and patient status are unknown.This report is for a sternal zipfix with needle.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was further reported that procedure was completed successfully with no delay.There was no patient injury.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a1,a2, a3, a4.A1: patient id also reported as (b)(6).B5, b7.H4, h6: part: 08.501.001.20s.Lot: 122p644.Manufacturing site: bettlach.Release to warehouse date: july 01, 2021.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STERNAL ZIPFIX WITH NEEDLE STERILE/20 PACK
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13281364
Report Number2939274-2022-00203
Device Sequence Number20075995
Product Code JDQ
UDI-Device Identifier20887587025992
UDI-Public(01)20887587025992
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08.501.001.20S
Device Catalogue Number08.501.001.20S
Device Lot Number122P644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight104 KG